| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens, -08.50/+1.5/104 (sphere/cylinder/axis), into the patients right eye (od) on (b)(6) 2023.The lens was removed on (b)(6) 2023, due to excessive vaulting.The lens was replaced with a shorter lens and the problem was resolved.The patient was happy.The cause of the event was unknown.
Additional Manufacturer Narrative
A4: unk.A5: unk.A6: unk.Claim # (b)(4).